Dextropropoxyphene and carbamazepine: A dangerous pharmacologic interaction

P. Santanelli, G. Gobbi, H. Gastaut

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)324-326
Number of pages3
JournalQuaderni di Medicina e Chirurgia
Volume4
Issue number3
Publication statusPublished - 1988

ASJC Scopus subject areas

  • Surgery

Cite this

Dextropropoxyphene and carbamazepine : A dangerous pharmacologic interaction. / Santanelli, P.; Gobbi, G.; Gastaut, H.

In: Quaderni di Medicina e Chirurgia, Vol. 4, No. 3, 1988, p. 324-326.

Research output: Contribution to journalArticle

Santanelli, P, Gobbi, G & Gastaut, H 1988, 'Dextropropoxyphene and carbamazepine: A dangerous pharmacologic interaction', Quaderni di Medicina e Chirurgia, vol. 4, no. 3, pp. 324-326.
Santanelli, P. ; Gobbi, G. ; Gastaut, H. / Dextropropoxyphene and carbamazepine : A dangerous pharmacologic interaction. In: Quaderni di Medicina e Chirurgia. 1988 ; Vol. 4, No. 3. pp. 324-326.
@article{18ceca0e970c448d8f9198cf833e6921,
title = "Dextropropoxyphene and carbamazepine: A dangerous pharmacologic interaction",
author = "P. Santanelli and G. Gobbi and H. Gastaut",
year = "1988",
language = "English",
volume = "4",
pages = "324--326",
journal = "Quaderni di Medicina e Chirurgia",
issn = "0393-5930",
publisher = "Comitato Progetto Cultura Medica Q M C",
number = "3",

}

TY - JOUR

T1 - Dextropropoxyphene and carbamazepine

T2 - A dangerous pharmacologic interaction

AU - Santanelli, P.

AU - Gobbi, G.

AU - Gastaut, H.

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=0024259253&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024259253&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0024259253

VL - 4

SP - 324

EP - 326

JO - Quaderni di Medicina e Chirurgia

JF - Quaderni di Medicina e Chirurgia

SN - 0393-5930

IS - 3

ER -